The Annals of Statistics

Asymptotics of Graphical Projection Pursuit

Persi Diaconis and David Freedman

Full-text: Open access

Abstract

Mathematical tools are developed for describing low-dimensional projections of high-dimensional data. Theorems are given to show that under suitable conditions, most projections are approximately Gaussian.

Article information

Source
Ann. Statist. Volume 12, Number 3 (1984), 793-815.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176346703

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aos/1176346703

Mathematical Reviews number (MathSciNet)
MR751274

Zentralblatt MATH identifier
0559.62002

Subjects
Primary: 60F99: None of the above, but in this section

Keywords
62-07 Projections projection pursuit random probabilities empirical characteristic function graphical methods

Citation

Diaconis, Persi; Freedman, David. Asymptotics of Graphical Projection Pursuit. The Annals of Statistics 12 (1984), no. 3, 793--815. doi:10.1214/aos/1176346703. http://projecteuclid.org/euclid.aos/1176346703.


Export citation